Augmentation modules for affine groups

Brookes, Christopher J. B. and Evans, David M. (2001) Augmentation modules for affine groups. Mathematical Proceedings of the Cambridge Philosophical Society, 130 (02). pp. 287-294. ISSN 1469-8064

[thumbnail of CBDEfinal2.dvi] Other (CBDEfinal2.dvi)
Download (45kB)
[thumbnail of CBDEfinal2.ps]
Preview
Postscript (CBDEfinal2.ps)
Download (145kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 15 Jun 2023 11:07
URI: https://ueaeprints.uea.ac.uk/id/eprint/20033
DOI: 10.1017/S0305004199003734

Actions (login required)

View Item View Item